Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taking Olmizest for hypertension, have high BP. Tests normal. Should medication be changed?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
i am on olmizest 20 for hypertension for last one year. However, my BP with or without the medicine continues to be 160/100. all med tests (including doppler, ECG and TMT suggest no abnormalty except primary hypertension. should my medicine be changed?
Posted Sun, 26 Aug 2012 in Hypertension and Heart Disease
Answered by Dr. Pavan Kumar Gupta 37 minutes later
 Thanks for the query.
To avoid long term complications of high blood pressure,it is very important to control your blood pressure.
You should make all efforts to bring it down to 120 to 130/ 80 mm of HG.
This will include either change of medicine or increasing the dose of same medicine.
Also control your weight,if high.
Exercises,yoga,cutting down salt and quitting of smoking and moderation of alcohol are other lifestyle measures which should be adopted to control ypur high blood pressure.
Consult your doctor for revision of your medicine for your high blood pressure.

Do write,if you have some additional query to ask.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor